I am so upset tonite, my brother who was in rehab 1 week seems to have returned home weaker.

Started by

and possibly reinfected with C-diff! We just went thru 3 months of vanco and thought he was doing prettty good . He didn't seem to have it in rehab but just in the past 2 days since he is home we are seeing a change in bowel. Is it possible to resume vanco immediatley and nip this in the bud this time?? I just don't know how family is going to take care of all the clean up again. Help?

3 Comments

Since you are thinking C-diff and he is weaker, I bet that you are right. Who can you get ahold of for professional advice? His doctor? The rehab? I wouldn't even let it go over night.
New home health physician is coming to our home tomorrow so I am hoping to get some advice then. Plus in the am I am going to page his NP and see about starting him on vanco right away. I am so bummed out this happened because he seemd to be doing better. By the way he is 59 and has MS.
No answers ... just warm hugs to you and Brother's entire family. What a dreadful development.

If you can possibly find the time, come back and let us know how this works out. We care!

Keep the conversation going (or start a new one)

Please enter your Comment

Ask a Question

Reach thousands of elder care experts and family caregivers
Get answers in 10 minutes or less
Receive personalized caregiving advice and support